Advanced search
Start date
Betweenand


Sufficient conditions for local Lebesgue solvability of canceling and elliptic linear differential equations with measure data

Full text
Author(s):
Biliatto, V. ; Picon, T.
Total Authors: 2
Document type: Journal article
Source: Journal of Differential Equations; v. 430, p. 25-pg., 2025-06-15.
Abstract

We present sufficient conditions for the local Lebesgue solvability of the equation A*(x, D)f = mu with Borel measure data mu, associated to an elliptic linear differential operator A(x, D) of order m with smooth complex variable coefficients. Our method for obtaining local solutions f is an element of Lp with 1 <= p < infinity assumes that the measure has finite strong (m, p)-energy. The solvability for the endpoint case p = infinity is studied in the setting of elliptic and canceling operators as a consequence of new local L1 estimates on measures for a special class of vector fields. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

FAPESP's process: 18/15484-7 - A priori estimates for elliptic operators and applications
Grantee:Tiago Henrique Picon
Support Opportunities: Research Grants - Young Investigators Grants - Phase 2